# SDR 2A6R2023120569501

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N780GS
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7275
- Aircraft time: 4,003 hours, 15,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 12 YEAR AIRFRAME INSPECTION FOUND A CRACK ON THE RIGHT EDGE FRAME/SPAR P/N 350A21-1600.20 AT FLT STATION 2200MM RBL 920MM. THE CRACK IS 1.15 INCHES LONG AND IS THE TOP AFT MOUNT HOLE FOR THE LATCH. WILL BE REMOVING AND SPLICING IN PART OF THE EDGE FRAME AS PER AIRBUS RDAS APPROVAL SHEET AHI-130-53-003-21 REV. A DATED 15 JAN 2021
